Alert archive / Montana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 39, NWS Great Falls, MT

July 9, 2017Broadwater County, Jefferson County, Lewis and Clark County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 9, 2017, 6:38 PM MDT for Broadwater County, Jefferson County, Lewis and Clark County, Montana. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2017, 6:38 PM MDT (00:38 UTC)
Expired
Jul 9, 2017, 7:15 PM MDT
In force
37 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Broadwater County, MT, Jefferson County, MT, Lewis and Clark County, MT

The radar

The Great Falls radar (KTFX), 110 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 6:44 PM MDTTSTM WND GST 443 Wnw East Helena, MTHELENA AIRPORT ASOS MEASURED A 44 MPH WIND GUST
Jul 9, 6:46 PM MDTTSTM WND GST 536 E Marysville, MTTRAINED SPOTTER REPORTED A MEASURED WIND GUST OF 53 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 0.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2017-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2017-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
3424 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

411 
WUUS55 KTFX 100038
SVRTFX
MTC007-043-049-100115-
/O.NEW.KTFX.SV.W.0039.170710T0038Z-170710T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
638 PM MDT SUN JUL 9 2017

The National Weather Service in Great Falls has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lewis and Clark County in west central Montana...
  Northwestern Broadwater County in southwestern Montana...
  Northeastern Jefferson County in southwestern Montana...

* Until 715 PM MDT

* At 638 PM MDT, a severe thunderstorm was located near Helena,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Trained weather spotters. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Helena, East Helena, Montana City, York, Alhambra, Spring Meadow
  Lake State Park, Clancy, Black Sandy State Park, Austin and
  Jefferson City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Helena or Hauser Lake, get away from the water 
and move indoors or inside a vehicle. Remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4661 11230 4677 11214 4674 11160 4628 11188
      4653 11231
TIME...MOT...LOC 0038Z 289DEG 19KT 4663 11209 

HAIL...<.75IN
WIND...60MPH
 
$$

Moldan
2 follow-up statements
690 
WWUS55 KTFX 100054
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
654 PM MDT SUN JUL 9 2017

MTC007-043-049-100115-
/O.CON.KTFX.SV.W.0039.000000T0000Z-170710T0115Z/
Lewis and Clark MT-Broadwater MT-Jefferson MT-
654 PM MDT SUN JUL 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN LEWIS AND CLARK...NORTHWESTERN BROADWATER AND
NORTHEASTERN JEFFERSON COUNTIES...

At 653 PM MDT, a severe thunderstorm was located over Helena, moving
east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Helena, East Helena, Montana City, York, Alhambra, Spring Meadow Lake
State Park, Clancy, Black Sandy State Park, Austin and Jefferson
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Helena or Hauser Lake, get away from the water 
and move indoors or inside a vehicle. Remember, lightning can strike 
out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4661 11230 4677 11214 4674 11160 4628 11188
      4653 11231
TIME...MOT...LOC 0053Z 289DEG 19KT 4660 11198 

HAIL...<.75IN
WIND...60MPH
 
$$

Moldan
313 
WWUS55 KTFX 100120
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
720 PM MDT SUN JUL 9 2017

MTC007-043-049-100130-
/O.EXP.KTFX.SV.W.0039.000000T0000Z-170710T0115Z/
Lewis and Clark MT-Broadwater MT-Jefferson MT-
720 PM MDT SUN JUL 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS AND
CLARK...NORTHWESTERN BROADWATER AND NORTHEASTERN JEFFERSON COUNTIES
HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 4661 11230 4677 11214 4674 11160 4628 11188
      4653 11231
TIME...MOT...LOC 0120Z 289DEG 19KT 4656 11180 

$$

Coulston

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:25 PM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 9, 5:25 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
525 PM MDT Sun Jul 9 2017

...UPDATED AVIATION SECTION...

.SYNOPSIS...

Several upper level disturbances will move through the region
tonight through Tuesday. As a result, expect scattered showers
and thunderstorms to develop during this time, mainly during the
daylight hours. Some storms could be severe tonight and then
again on Monday, with the main severe threat being damaging wind
gusts. High temperatures will cool a few degrees through Tuesday,
before another significant heat wave develops by late next week.

&&

.DISCUSSION...

Rest of Today through Tonight...an embedded wave was ascending the
upstream side of an amplified ridge this afternoon, who's axis
extended north from Western Wyoming, through Central Montana, and
into the Canadian Provinces of Alberta/Saskatchewan. The
aforementioned wave will crest the ridge through the evening hours
tonight, providing weak large scale ascent across portions of
Southwestern and Central Montana. In addition, strong diurnal
heating over the higher terrain of these regions was also
providing orographic lift this afternoon. The combination of weak
instability, 0-6km bulk shear on the order of 20-35kts, and the
aforementioned lifting mechanisms, has led to the development of
scattered thunderstorms as of early this afternoon across
Southwestern Montana. These storms are generally expected to lift
northeast into portions of Central Montana through the evening
hours tonight, before slowly dissipating near the midnight hour.
Current thinking is that the northward extent of these storms will
generally be along and south of an Augusta, to Great Falls, to
Fergus line. With deep inverted-V soundings present due to very
dry air residing in the lowest levels of the atmosphere, am
thinking the primary threat with any storms this afternoon/evening
will be strong to damaging wind gusts. While some hailstones to
the size of nickles and potentially quarters are possible, given
wet-bulb zero heights of 13,000ft+, am thinking this severe
weather mode will be quiet limited. - Moldan

Monday through Tuesday...Multiple shortwave troughs are expected to
traverse the CWA during this period. At the surface, a weak low
centered in vicinity of Southeast AB Monday morning should reach
Southeast SK by the end of the period, allowing a weak cold front to
advance southeastward over the CWA Monday afternoon and evening.
This pattern looks to be favorable for multiple rounds of scattered
showers and thunderstorms over the region, especially Monday
afternoon through daybreak Tuesday. Moderate to strong vertical wind
shear and moderate instability will likely promote severe
thunderstorms. During the afternoon and early evening, a dry and
deeply-mixed boundary layer will result in damaging wind gusts being
the primary severe weather threat. Despite nocturnal boundary layer
stabilization, the main threat may then transition to severe hail up
to half dollar-size late Monday evening into early Tuesday morning.
During this time period, significant elevated instability may
materialize within the hail growth zone, especially over the Hi-
Line. Additional showers and thunderstorms, some strong, are then
possible the rest of Tuesday. A slight cooling trend is expected
during the period due to the aforementioned cold frontal passage and
series of shortwave troughs moving overhead.
Jaszka

Tuesday night through Sunday...The pattern during this period can
best be characterized as becoming seasonably hot and dry. Upper-
level high pressure builds over the region from mid-week through
Saturday, then remains fairly steady into Sunday. Surface-to-mid-
level thickness values by next weekend could surpass yesterday's
(Saturday's) values, which would result in high temperatures near or
surpassing 100 degrees in many locations outside of the mountains
next weekend, and likely resulting in matching or surpassing many
daily record highs. Any showers or thunderstorms that may form
during this time will likely be terrain-based and on the dry side,
providing little to no relief from the worsening drought over our
eastern plains counties. Exercising quality heat safety and fire
weather safety measures will be the primary messaging themes as we
approach the later part of the week into next weekend. CC

&&

.AVIATION...
Updated 2325z.

VFR conditions will mostly persist through the day on Monday. Some
stronger storms may produce brief MVFR ceilings, but am not
confident enough that this will happen to include in the TAFs. A
disturbance moving over Central and Southwest Montana will continue
scattered strong thunderstorms south of a KCTB-KHVR line through
around 05Z. The main threat from these storms will be wind gusts
potentially up to 45 kt at times. Brief showers and pea sized hail
are possible but not likely. The airmass will stabilize overnight,
but an increasingly moist and unstable southwest flow aloft will
move into the area after 18Z. A frontal boundary will linger over a
KLWT-KDLN line during this time, and another boundary will move
south over the Hi-Line. This set-up will help cause scattered
thunderstorms to develop over much of the area. Again, the main
threat will be strong wind gusts, but brief heavy rain and small
hail will also be possible.
Coulston

&&

.FIRE WEATHER...

The main fire weather concern for the rest of today and Monday
will be strong thunderstorms that produce frequent lightning and
strong/gusty erratic wind gusts. The best chance for stronger
storms to occur will be during the afternoon/evening hours.

Looking ahead...afternoon temperatures will cool a bit into the
80s for Tue/Wed...only for another significant heat wave to
develop on Thursday and continue into next weekend (afternoon
highs 90s/lower 100s). No significant/widespread rainfall is
expected after Tuesday at this time. Brusda/Moldan

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  58  90  56  83 /  20  30  30  10
CTB  56  85  53  78 /  10  20  30  20
HLN  60  90  57  86 /  40  40  30  10
BZN  55  90  52  83 /  40  30  20  10
WEY  43  81  44  77 /  40  20  20  10
DLN  55  87  52  82 /  40  20  10  10
HVR  60  94  59  83 /  10  20  30  30
LWT  59  89  55  81 /  20  30  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

weather.gov/greatfalls

In the hours before

Special weather statement, Jul 9, 6:00 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Great Falls MT
600 PM MDT SUN JUL 9 2017

MTZ008-015-100045-
Madison-Beaverhead-
600 PM MDT SUN JUL 9 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MADISON AND CENTRAL
BEAVERHEAD COUNTIES...

At 559 PM MDT, a strong thunderstorm was located 10 miles north of
Dillon, moving east at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Dillon, Sheridan, Twin Bridges, Alder, Laurin and Glen.

LAT...LON 4519 11275 4545 11291 4571 11218 4530 11196
TIME...MOT...LOC 2359Z 248DEG 33KT 4537 11264

Coulston
Special weather statement, Jul 9, 6:02 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Great Falls MT
602 PM MDT SUN JUL 9 2017

MTZ008-015-100045-
Madison-Beaverhead-
602 PM MDT SUN JUL 9 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON AND
SOUTHEASTERN BEAVERHEAD COUNTIES...

At 601 PM MDT, a strong thunderstorm was located 15 miles northwest
of Lima, or 32 miles south of Dillon, moving east at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Lima and Dell.

LAT...LON 4456 11304 4460 11308 4462 11305 4468 11307
      4470 11310 4477 11313 4482 11324 4524 11219
      4471 11194 4454 11304
TIME...MOT...LOC 0001Z 248DEG 33KT 4477 11285

Coulston
Special weather statement, Jul 9, 6:06 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Great Falls MT
606 PM MDT SUN JUL 9 2017

MTZ050-051-054-100030-
Fergus MT-Judith Basin MT-Meagher MT-
606 PM MDT SUN JUL 9 2017

...SPECIAL WEATHER STATEMENT...

At 603 PM MDT, Doppler radar was tracking showers and thunderstorms
over southern portions of Fergus and Judith Basin counties.

Winds in excess of 35 to 50 mph will be possible with these showers
and storms.

Locations impacted include...
Lewistown, Hobson, Moore, Grass Range, Forestgrove, Moccasin, Ackley
Lake State Park, Sapphire Village, Glengarry, Utica, Garneill,
Giltedge, Heath and Buffalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds or recreating outside should consider seeking
sturdy shelter until these showers and storms pass.

&&

LAT...LON 4675 10864 4675 10938 4670 10939 4669 10945
      4670 10982 4675 10996 4674 11003 4675 11005
      4671 11015 4672 11027 4663 11030 4690 11032
      4713 10977 4716 10874 4710 10873 4708 10860
TIME...MOT...LOC 0003Z 263DEG 26KT 4686 10960

Moldan
Special weather statement, Jul 9, 6:11 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Great Falls MT
611 PM MDT SUN JUL 9 2017

MTZ015-052-055-100045-
Madison-Jefferson-Gallatin-
611 PM MDT SUN JUL 9 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON...
SOUTHEASTERN JEFFERSON AND NORTHWESTERN GALLATIN COUNTIES...

At 610 PM MDT, a strong thunderstorm was located near Harrison, or 25
miles northeast of Virginia City, moving east at 30 mph.

Winds in excess of 40 mph are expected with this storm. Brief heavy
rain is also possible.

Locations impacted include...
Harrison, Pony, Norris, Amsterdam, Gallatin Gateway, Church Hill and
Madison Buffalo Jump State Park.

LAT...LON 4549 11194 4576 11196 4587 11120 4547 11119
TIME...MOT...LOC 0010Z 265DEG 27KT 4564 11173

Coulston
Special weather statement, Jul 9, 6:15 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Great Falls MT
615 PM MDT SUN JUL 9 2017

MTZ012-014-052-054-100100-
Cascade MT-Jefferson MT-Central and Southern Lewis and Clark MT-
Meagher MT-
615 PM MDT SUN JUL 9 2017

...SPECIAL WEATHER STATEMENT...

At 613 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles southwest of Wolf Creek to 7 miles
northeast of Garrison. Movement was east at 25 mph.

Winds in excess of 30 to 40 mph will be possible with these storms.

Locations impacted include...
Helena, East Helena, Marysville, Rimini, Spring Meadow Lake State
Park, Canyon Creek, Black Sandy State Park and Austin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Hauser Lake or Lake Helena, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4686 11234 4692 11157 4632 11216 4638 11237
      4641 11232 4662 11230 4666 11233 4666 11241
      4670 11242 4670 11252 4674 11253
TIME...MOT...LOC 0013Z 273DEG 22KT 4681 11232 4657 11268

Moldan
Special weather statement, Jul 9, 6:31 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Great Falls MT
631 PM MDT SUN JUL 9 2017

MTZ050-051-100100-
Fergus MT-Judith Basin MT-
631 PM MDT SUN JUL 9 2017

...SPECIAL WEATHER STATEMENT...

At 629 PM MDT, Doppler radar continued to track weakening showers
and thunderstorms over southern portions of Judith Basin and Fergus
counties that were producing gusty outflow winds.

Winds in excess of 30 to 50 mph will be possible with these showers
and storms.

Locations impacted include...
Lewistown, Hobson, Moore, Grass Range, Forestgrove, Ackley Lake State
Park, Glengarry, Heath, Buffalo and Garneill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds or recreating outside should consider seeking
sturdy shelter until these showers and storms pass.

These storms may re-intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4675 10864 4675 10938 4670 10939 4669 10945
      4670 10982 4675 10996 4674 11010 4671 11015
      4673 11021 4687 11021 4712 10955 4713 10874
      4710 10873 4708 10860
TIME...MOT...LOC 0026Z 273DEG 26KT 4685 10932

Moldan

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 6:00 PM MDTSpecial Weather StatementTFXMadison45 min
Jul 9, 6:02 PM MDTSpecial Weather StatementTFXBeaverhead43 min
Jul 9, 6:06 PM MDTSpecial Weather StatementTFXFergus24 min
Jul 9, 6:11 PM MDTSpecial Weather StatementTFXGallatin34 min
Jul 9, 6:15 PM MDTSpecial Weather StatementTFXBroadwater45 min
Jul 9, 6:31 PM MDTSpecial Weather StatementTFXFergus29 min
Jul 9, 6:49 PM MDTSpecial Weather StatementTFXBeaverhead26 min
Jul 9, 6:53 PM MDTSpecial Weather StatementTFXJudith Basin37 min
Jul 9, 7:02 PM MDTSpecial Weather StatementTFXCascade, Lewis and Clark28 min
Jul 9, 7:15 PM MDTSpecial Weather StatementTFXBroadwater, Meagher45 min
Jul 9, 7:34 PM MDTSpecial Weather StatementTFXJudith Basin26 min
Jul 9, 7:37 PM MDTSpecial Weather StatementTFXCascade23 min
Jul 9, 7:51 PM MDTSpecial Weather StatementTFXDeer Lodge24 min
Jul 9, 8:03 PM MDTSpecial Weather StatementTFXCascade27 min
Jul 9, 8:10 PM MDTSpecial Weather StatementTFXLewis and Clark35 min
Jul 9, 9:00 PM MDTSpecial Weather StatementTFXCascade30 min
Jul 9, 9:39 PM MDTSpecial Weather StatementTFXBeaverhead21 min
Jul 9, 10:13 PM MDTSpecial Weather StatementTFXDeer Lodge32 min
Jul 9, 10:46 PM MDTSpecial Weather StatementTFXDeer Lodge29 min
Jul 10, 3:53 AM MDTRed Flag WarningTFXBlaine, Chouteau, Fergus, Hill, Phillips17 hr
Jul 10, 11:42 AM MDTSpecial Weather StatementTFXBroadwater48 min
Jul 10, 11:46 AM MDTSpecial Weather StatementTFXJudith Basin44 min
Jul 10, 11:51 AM MDTSpecial Weather StatementTFXCascade39 min
Jul 10, 12:04 PM MDTSpecial Weather StatementTFXJudith Basin41 min
Jul 10, 12:17 PM MDTSpecial Weather StatementTFXBroadwater43 min
Jul 10, 12:39 PM MDTSpecial Weather StatementTFXJudith Basin36 min
Jul 10, 12:42 PM MDTSpecial Weather StatementTFXGallatin33 min
Jul 10, 12:55 PM MDTSpecial Weather StatementTFXMeagher50 min
Jul 10, 1:01 PM MDTSpecial Weather StatementTFXFergus44 min
Jul 10, 1:10 PM MDTSpecial Weather StatementTFXSilver Bow50 min
Jul 10, 1:25 PM MDTSpecial Weather StatementTFXJudith Basin50 min
Jul 10, 1:48 PM MDTSpecial Weather StatementTFXJudith Basin42 min
Jul 10, 1:51 PM MDTSpecial Weather StatementTFXBeaverhead39 min
Jul 10, 1:53 PM MDTSpecial Weather StatementTFXJefferson52 min
Jul 10, 1:56 PM MDTSpecial Weather StatementTFXSilver Bow49 min
Jul 10, 2:26 PM MDTSpecial Weather StatementTFXJefferson34 min
Jul 10, 2:28 PM MDTSpecial Weather StatementTFXSilver Bow32 min
Jul 10, 2:47 PM MDTSpecial Weather StatementTFXBeaverhead13 min
Jul 10, 3:00 PM MDTSpecial Weather StatementTFXSilver Bow45 min
Jul 10, 3:08 PM MDTSevere Thunderstorm WarningTFXJefferson, Madison37 min
Jul 10, 3:13 PM MDTSpecial Weather StatementTFXBroadwater47 min
Jul 10, 3:16 PM MDTSevere Thunderstorm WarningTFXBeaverhead, Madison29 min
Jul 10, 3:25 PM MDTSpecial Weather StatementTFXGallatin50 min
Jul 10, 3:27 PM MDTSpecial Weather StatementTFXMadison48 min
Jul 10, 4:11 PM MDTSpecial Weather StatementTFXGallatin49 min
Jul 10, 4:40 PM MDTSevere Thunderstorm WarningTFXJefferson20 min
Jul 10, 4:42 PM MDTSpecial Weather StatementTFXJefferson48 min
Jul 10, 4:57 PM MDTSpecial Weather StatementTFXMeagher33 min
Jul 10, 4:58 PM MDTSpecial Weather StatementTFXGallatin47 min
Jul 10, 5:02 PM MDTSpecial Weather StatementTFXJefferson43 min
Jul 10, 5:08 PM MDTSpecial Weather StatementTFXGallatin, Madison37 min
Jul 10, 5:45 PM MDTSpecial Weather StatementTFXGallatin30 min
Jul 10, 5:57 PM MDTSpecial Weather StatementTFXLewis and Clark48 min

Nearby

Severe Thunderstorm Warnings in Montana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.